Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2016 (2016), Article ID 3937056, 7 pages
Research Article

Estimating the Proportion of True Null Hypotheses in Multiple Testing Problems

1Manufacturing, Toxicology and Applied Statistical Sciences, Janssen Research & Development, Spring House, PA 19002, USA
2Department of Mathematics and Statistics, Bowling Green State University, Bowling Green, OH 43403, USA

Received 26 July 2016; Revised 19 October 2016; Accepted 8 November 2016

Academic Editor: Shein-chung Chow

Copyright © 2016 Oluyemi Oyeniran and Hanfeng Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Oluyemi Oyeniran and Hanfeng Chen, “Estimating the Proportion of True Null Hypotheses in Multiple Testing Problems,” Journal of Probability and Statistics, vol. 2016, Article ID 3937056, 7 pages, 2016. doi:10.1155/2016/3937056